MathSciNet Relay Station
MathSciNet bibliographic data
MR949120 12D99 (12-04 14-04 14G30 68Q20)
Arnon, Dennis S.; McCallum, Scott A polynomial-time algorithm for the topological type of a real algebraic curve. J. Symbolic Comput. 5 (1988), no. 1-2, 213–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement